Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/12321
Title: World-line condition and the noninteraction theorem
Author: Marqués Truyol, Francisco
Iranzo Fernandez, Vicente
Molina, Alfred
Montoto i Gayete, Amadeu
Llosa, Josep
Keywords: Relativitat especial (Física)
Special relativity (Physics)
Issue Date: 1985
Publisher: The American Physical Society
Abstract: A 6N-dimensional alternative formulation is proposed for constrained Hamiltonian systems. In this context the noninteraction theorem is derived from the world-line conditions. A model of two interacting particles is exhibited where physical coordinates are canonical.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i http://dx.doi.org/10.1103/PhysRevD.31.314
It is part of: Physical Review D, 1985, vol. 31, núm. 2, p. 314-318
URI: http://hdl.handle.net/2445/12321
ISSN: 0556-2821
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
3326.pdf827.27 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.